Results 1 to 9 of 9
  1. #1
    iNsAnEtHaBrain is offline New Member
    Join Date
    Oct 2009
    Posts
    35

    accutane during cycle???

    hey guys

    i wanna start a new cycle and i wanna know if it would make sense to take accutane during my cycle to prevent a big outbreak on my back. does it make sense at all or not???
    Last edited by iNsAnEtHaBrain; 03-05-2011 at 01:46 PM.

  2. #2
    iNsAnEtHaBrain is offline New Member
    Join Date
    Oct 2009
    Posts
    35
    bump

  3. #3
    Rust's Avatar
    Rust is offline New Member
    Join Date
    May 2010
    Location
    San Diego
    Posts
    22
    Insane, I consistently suffer from acne, particularly on my back. I ordered accutane after seeing results on a close friend. Originally, I considered doing an "accutane pre-cycle" where I would go on accutane for a while prior to a test cycle. The logic was since accutane reduces the size and output of the sebaceous glands, a pre-cycle would reduce the size of my oil-producing glands prior to my cycle. Once I took Test, even if there was an increase in oil-production from DHT conversion, it would be minimal because the glands would have already been reduced in production capabilities. Add in an AI during the cycle and "voila" no acne to worry about.

    Since ordering accutane, I've come across literature and research explaining the benefit of high B5 (pantothenic acid) dosages, 5-10 grams a day. Since I haven't received my accutane yet, I went ahead and started taking high dosages of B5 (9g/day). It's the third day and I can already see/feel a difference. My skin doesn't feel as oily mid-afternoon as before. Reports state visible differences after a week.

    This will be my new approach and I suggest considering a high B5 supplementation in conjunction with an AI while on a cycle as opposed to accutane since many people report adverse reactions to accutane.

    Also, if you're unsure, youtube accutane results and B5/Pantothenic acid results. You'll see B5 results are just as dramatic as accutane, except you must be diet conscious while supplementing B5. (Something about liquid dairy interacting with pant acid). At any rate, a good diet and high B5 should provide the same results as accutane.

    I hope to post some photos after a month.

  4. #4
    SilverBuilt is offline Junior Member
    Join Date
    Apr 2011
    Posts
    80
    Hey i'm sure the idea does seem appealing; however, Accutane is already harsh on your liver by itself. You might want to look into something a little more mild possibly an antibiotic.

  5. #5
    molecule is offline Associate Member
    Join Date
    Dec 2008
    Posts
    277
    I have had acne problems on my back and shoulder during cycle. So finally I did run accutane during cycle an year ago. The cycle was for 6 months and I had run accutane for almost 4 months at 40 per day.

    The only sides i saw was my lips were really really dry and at times I was unable to read small txt on a hoarding or something. But they were negligible. After that i did another cycle and saw only 10% of the acne outburst and ran accutane for a month and it was gone.

  6. #6
    clutchking403 is offline Junior Member
    Join Date
    May 2011
    Posts
    96
    Accutane is pure vitamin a pretty much

  7. #7
    nothingabout is offline New Member
    Join Date
    May 2011
    Posts
    5

    offtopic

    Hi all. sorry for offtopic, but maybe somebody knows about SEO on .ru domains?

  8. #8
    scotty51312's Avatar
    scotty51312 is offline Transformation Challenge Trainer
    Join Date
    Jun 2010
    Location
    Middle of the Mojave, CA
    Posts
    2,849
    Quote Originally Posted by clutchking403 View Post
    Accutane is pure vitamin a pretty much
    sort of, and pure vitamin A can be toxic, thats why most vitamins use beta carotene which is converted to vitamin A by our bodies.

    IMO accutane should be a last resort and it will make your worse before it makes you better. Talk to your doc about a cleocin/doxycyline combo

  9. #9
    SilverBuilt is offline Junior Member
    Join Date
    Apr 2011
    Posts
    80
    I'm pretty sure that Accutane is now been pulled by the FDA, due to digestive tract problems.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •